Rigorous approximation of diffusion coefficients for expanding maps
journal contributionposted on 2016-06-10, 10:11 authored by Wael BahsounWael Bahsoun, Stefano Galatolo, Isaia Nisoli, Xiaolong Niu
The use of computers is essential for predicting and understanding the behaviour of many physical systems. Sensitive dependence on initial conditions is typical in many physical systems. This sensitivity problem raises nontrivial reliability and stability issues regarding any computational approach to such systems. Moreover, it strongly motivates the study of reliable computational methods for understanding statistical properties of physical systems.
WB and SG would like to thank The Leverhulme Trust for supporting mutual research visits through the Network Grant IN-2014-021. The research of SG and IN is partially supported by EU Marie-Curie IRSES “Brazilian-European partnership in Dynamical Systems” (FP7-PEOPLE-2012-IRSES 318999 BREUDS).
- Mathematical Sciences
Published inJournal of Statistical Physics
Pages1486 - 1503
CitationBAHSOUN, W. et al., 2016. Rigorous approximation of diffusion coefficients for expanding maps. Journal of Statistical Physics, 163 (6), pp.1486-1503.
PublisherSpringer (© the authors)
- VoR (Version of Record)
Publisher statementThis work is made available according to the conditions of the Creative Commons Attribution 4.0 International (CC BY 4.0) licence. Full details of this licence are available at: http://creativecommons.org/licenses/ by/4.0/